Medical Specialty >> Gynecology

Doctors Lounge - Gynecology Answers

Back to Gynecology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/14/2017.

Forum Name: Gynecology

Question: Quite an Embaressing set of questions...


 *teyah* - Fri Aug 05, 2005 3:28 am

Hi everyone!
Okay. I have a bit of an embaressing problem :oops: . I am a sexually active 20 year old lesbian, who has recently noticed a "Cottage Cheese" type discharge from my vagina. It smells rather like amonia and is very thick. I also notice I have an intense urge to urinate a lot. When I go to the toilet, only a little bit comes out and theres a really heavy pressure after I go. My girlfriend and I have tried anal sex with a Dildo and then we had normal intercourse with that same Dildo, would any of this have anything to do with that? I have also noticed, that when I have sex my vagina is very dry even though I'm in a "Good Mood" my girlfriend gets rather upset, and I feel terrible. I've never been "Dry" before, why is this?
Thankyou all very much
 Gracie - Fri Aug 05, 2005 2:26 pm

You have an infection. Go see your gynecologist to get an antibiotic to clear it up. If you have anal sex with a dlido, then put it in yoru vagina, it increases your chances of getting infections because yoru spreading bacteria from your anus to yoru vagina. You should always wash your vibrator with soap and water before using it in your vagina after anal sex.
 Jennifer R.N. - Sat Aug 06, 2005 11:39 am

Sounds like you definitely have a yeast infection which is no big deal...you can get monostat over the counter for that. That would also explain the dryness and uncomfortable vaginal penetration. But yeast infections don't usually have an odor so you may have a bacterial infection there also which requires antibiotics. The urge to urinate often and only able to make a little at a time is typical urinary tract infection which may have come from the dildo being used anally and then vaginally. None-the-less it also requires an antibiotic so definitely get to your doc. He may even give you some Diflucan for the yeast infection so you don't have to mess with the monostat cream. Good luck. :)

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us